# SDR FOTR2111712446

- Difficulty date: July 13, 2011
- Submitted: August 2, 2011
- Operation: General aviation
- Aircraft: N899AA
- Make and model: Boeing 727
- Aircraft serial: 22015
- Aircraft time: 63,672 hours, 35,709 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Part time: 63,672 hours, 35,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, L/E HAS CRACKED DOUBLER TOP OF FWD SPAR CHORD CENTER, JUST AFT OF ELEVATOR CONTROL CABLE QUADRANT.  REPAIRED ON FASI WO 21117, NR 12446.
